Bibtex entry


@article{vanDeS:11-042,
        author={T.J.J. van den Boom and B. {D}e Schutter},
        title={Modeling and control of switching max-plus-linear systems with random and deterministic switching},
        journal={Discrete Event Dynamic Systems: Theory and Applications},
        volume={22},
        number={3},
        pages={293--332},
        month=sep,
        year={2012},
        doi={10.1007/s10626-011-0123-x}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: November 21, 2016.